# SDR 2010FA0001143

- Difficulty date: October 27, 2010
- Submitted: October 29, 2010
- Operation: General aviation
- Aircraft: N842LA
- Make and model: Hughes 369E
- Aircraft serial: 0020E
- Aircraft time: 15,939 hours
- Engine: Allsn 250C20B
- Engine time: 5,288 hours, 2,521 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23038241
- Part serial: CAT35842
- Condition: Damaged
- Location: Engine
- Part time: 11,182 hours, 284 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ENGINE SHUTDOWN AFTER LAST FLIGHT OF THE DAY THE MECHANIC HEARD A TURBINE RUB NOISE IN THE ENGINE ASSY.  ACFT WAS REMOVED FROM SERVICE FOR MX.
